Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор Zheng, John Xu
Дата выпуска 2000
dc.description This paper proposes a new nonparametric test for conditional parametric distribution functions based on the first-order linear expansion of the Kullback–Leibler information function and the kernel estimation of the underlying distributions. The test statistic is shown to be asymptotically distributed standard normal under the null hypothesis that the parametric distribution is correctly specified, whereas asymptotically rejecting the null with probability one if the parametric distribution is misspecified. The test is also shown to have power against any local alternatives approaching the null at rates slower than the parametric rate n<sup>−1/2</sup>. The finite sample performance of the test is evaluated via a Monte Carlo simulation.
Издатель Cambridge University Press
Название A CONSISTENT TEST OF CONDITIONAL PARAMETRIC DISTRIBUTIONS
Electronic ISSN 1469-4360
Print ISSN 0266-4666
Журнал Econometric Theory
Том 16
Первая страница 667
Последняя страница 691
Аффилиация Zheng John Xu; University of Texas at Austin; University of Texas at Austin
Выпуск 5

Скрыть метаданые